advertisement
Question
Posted by: Joanne | 2011-01-10

Insomnia

Hi,

I have been suffering from severe insomnia for about 2 years now and have been on Z-Dorm (1/2 a tab a night). I found out I was pregnant about 5 weeks in, I am now approx. 8 weeks. I have stopped the sleeping tablets but I cannot sleep at all. I get about 2 hours a night and I am absolutely physically and emotionally drained. I dont know what to do as my first doctor apt is on the 28th of this month. I have taken a 1/4 of a tablet a few nights because it has just become too much but now I am obviously racked with guilt and so worried that the tablet would have done any harm to the foetus. I am also considered High risk as I am 39 years old. Please can you provide me with your kind advise.

Thanks
Joanne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The occasional sleeping tablet will probably not cause harm, but you should not become addicted to sleeping tablets. Try natural remedies like warmth baths at night, listening to soothing music, etc. Your age puts you at risk for Down syndrome and you should consider screening for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-13

The occasional sleeping tablet will probably not cause harm, but you should not become addicted to sleeping tablets. Try natural remedies like warmth baths at night, listening to soothing music, etc. Your age puts you at risk for Down syndrome and you should consider screening for this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement